# SDR USAA990892

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: 5930583192
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 47,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C2 CHECK, FOUND CRACK 1.5 INCH LONG AT RT MAIN LANDING GEAR DOOR FORWARD INBOARD CORNER OF PAN.  INSTALLED FACTORY DOUBLER J06020038 PER SRM 52-05 FIG 28.  (M)
